Static ankle joint equinus

Charles, James, Scutter, Sheila D. and Buckley, Jonathan 2010, Static ankle joint equinus, Journal of the American Podiatric Medical Association, vol. 100, no. 3, pp. 195-203, doi: 10.7547/1000195.

Attached Files
Name Description MIMEType Size Downloads

Title Static ankle joint equinus
Author(s) Charles, JamesORCID iD for Charles, James orcid.org/0000-0002-9831-4205
Scutter, Sheila D.
Buckley, Jonathan
Journal name Journal of the American Podiatric Medical Association
Volume number 100
Issue number 3
Start page 195
End page 203
Total pages 9
Publisher American Podiatric Medical Association (APMA)
Place of publication Bethesda, Md.
Publication date 2010-05
ISSN 8750-7315
Language eng
DOI 10.7547/1000195
Field of Research 1103 Clinical Sciences
1106 Human Movement And Sports Science
1117 Public Health And Health Services
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, American Podiatric Medical Association
Persistent URL http://hdl.handle.net/10536/DRO/DU:30115510

Document type: Journal Article
Collections: Faculty of Arts and Education
Institute of Koorie Education
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 32 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 23 Nov 2018, 13:38:59 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.